MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BIORAPTOR 2.9 WITH 2 ULTRABRAID; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. BIORAPTOR 2.9 WITH 2 ULTRABRAID; SCREW, FIXATION, BONE
Catalog Number 72200775
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the bioraptor 2.9 with 2 ultrabraid broke.A back up device was utilized to complete the procedure.No patient injury or complications were reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation was limited to the information provided.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
BIORAPTOR 2.9 WITH 2 ULTRABRAID
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6447672
Report Number1219602-2017-00353
Device Sequence Number13797579
Product Code HWC
UDI-Device Identifier03596010585967
UDI-Public(01)03596010585967(17)180813(10)50561615
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72200775
Device Lot Number50561615
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2017
Supplement Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1